# SDR UIEA200400019

- Difficulty date: February 19, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, DURING ZONAL INSPECTION IT WAS DISCOVERED THAT NR 3 ENGINE PYLON STRUT PRECOOLER EXHAUST VETN WITH CRACKS ON THE RIGHT SIDE OF THE STRUT.  THE REPAIRS WERE MADE ON THE RIGHT SIDE OF THE STRUT STRUCTURE ASSEMBLY.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW LOWER REPAIR ANGLE FROM NAC STATION 235 TO STATION 254.  THE RIB INSTALLATION AT NAC STATION 248 WAS MODIFIED TO ACCOMODATE THE NEW STEEL REPAIR ANGLES INSTALLATION ON THE NR 3 STIFFENER.  (M)
